# SDR UALA2013020400685

- Difficulty date: February 2, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 59,592 hours, 16,668 cycles
- Engine: Pwa PW2037
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE FLAP, AFT FLAP SEGMENT LOWER SURFACE HAS TWO DENTS WITH DELAMINATION ONE INCH APART.  COMPLIED WITH ECRA 5753-01479.   DAMAGE WAS REPAIRED.
